PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 3 | 299-310
Tytuł artykułu

The interaction of linear boundary value and nonlinear functional conditions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The existence of solutions is studied for certain nonlinear differential equations with both linear and nonlinear conditions
Rocznik
Tom
58
Numer
3
Strony
299-310
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-12-15
poprawiono
1993-03-03
Twórcy
  • Mathematical Institute, Slovak Academy of Sciences, Štefánikova 49, 814 73 Bratislava, Slovakia
Bibliografia
  • [1] M. S. Berger, Nonlinearity and Functional Analysis, Academic Press, New York, 1977.
  • [2] S. A. Brykalov, The solvability of a nonlinear boundary value problem in a fixed set of functions, Differentsial'nye Uravneniya 27 (1991), 2027-2033 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z3p299bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.